Journal of Engineering and Thermal Sciences

publishes fundamental and applied aspects of thermal science and engineering

Journal of Engineering and Thermal Sciences (JETS) ISSN (Online) 2669-2465 publishes high-quality articles concerned with fundamental and applied aspects of thermal science and engineering. The journal is not limited to a specific aspect of thermal science and engineering science but is instead devoted to a wide range of subfields in the applied mathematics, material science modeling, theoretical and industrial applications of thermal science, mechanics of solids and structures, life sciences, physics, and experimental research. Moreover, articles of interdisciplinary nature and review articles are welcome.

Established in 2021 and published 2 times a year (semiannually).

Journal is indexed in

Publication dates

Issue 1
June 30th
Issue 2
December 31st
Open Access
Journal of Engineering and Thermal Sciences is published Open Access. By 'open access' to this literature, we mean its free availability on the public internet, permitting any users to read, download, copy, distribute, print, search, or link to the full texts of these articles, crawl them for indexing, pass them as data to software, or use them for any other lawful purpose, without financial, legal, or technical barriers other than those inseparable from gaining access to the internet itself. Author(s) retain copyright of their work. Articles are published under the Creative Commons Attribution License (CC-BY).
Google Scholar
Crossref

Editors

Hamdy M. Youssef

Prof. Hamdy M. Youssef

Alexandria University, Egypt
Editor in Chief

Prof. Alaa A. El-Bary

Arab Academy for Science, Egypt
Editor in Chief and Assistant

Editorial Board
Igor V. Andrianov RWTH Aachen University, Germany
Moncef Aouadi Université de Carthage, Tunisia
Yi-Shyong Ing Tamkang University, Taiwan
Mridula Kanoria Sister Nivedita University, India
Khaled Lotfy Zagazig University, Egypt
Sergey Lurie Lomonosov Moscow state University and Moscow Aviation institute, Russia
Marin Marin Transilvania University of Brasov, Romania
Mohamed I. A. Othman Zagazig University, Egypt
Yuriy Tokovyy National Academy of Sciences of Ukraine, Ukraine
Francesco Tornabene University of Bologna, Italy
Yue-Sheng Wang Tianjin University, China
Xiao-Jun Yang China University of Mining and Technology, China

Author guidelines and publishing charges

Submission

Your manuscript should be submitted online via JVE Journal Management System (JMS) https://manage.jvejournals.com.
Using the JMS requires an account. You can create a new account by following the 'Create an account' link that appears on the main login page. The signup process only takes a minute – we don't need many details from you. Once you've created your account or signed in, you're ready to submit a manuscript: Submit manuscript.

Your manuscript should be uploaded in Microsoft Word and Adobe PDF formats. Note that if your manuscript is accepted for publication, the manuscript will be reprocessed by JVE team. But to start with, manuscript format should conform the Paper Template.

Article processing charges

There are no publication charges for Authors, it is free.

Publication ethics and malpractice

The ethics statements for our journals are based on Code of Conduct and Best-Practice Guidelines for Journal Editors.

Editorial Policy Publication Ethics

Editor's Pick

On the concept of a conformable fractional differential equation

Soumen Shaw, Mohamed I. A. Othman

A new simple well-behaved definition of the fractional derivative termed as conformable fractional derivative and introducing a geometrical approach of fractional derivatives, non-integral order initial value problems are an attempt to solve in this article. Based on the geometrical interpretation of the fractional derivatives, the solution curve is approximated numerically. Two special phenomena are employed for concave upward and downward curves. In order to obtain the solution of fractional o

Journal of Engineering and Thermal Sciences, Vol. 1, Issue 1, 2021, p. 17-29.
https://doi.org/10.21595/jets.2021.22072

Browse Journal